加载中…
The operator-asymptotic approach was introduced by Lim-Žubrinić in [Asymptotic Analysis. 141(4), p. 211-256 (2025)] for the homogenization of an -periodic composite media. In this article, we consider the setting of three-dimensional linearized elasticity, and extend the approach to obtain higher-order convergence rates. In particular, we consider the so-called ``Bloch approximation’’ for vector-valued functions with compact Fourier support, and demonstrate that under such data, the approach provides an expansion that yields an error of order in and in , for any .

生成讲解博客的中文版本

生成AI智能校验的中文版本